# SDR EISA97202

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15DF
- Make and model: Boeing 727264
- Aircraft serial: 20710
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON VERTICAL STIFFENER CRACKED THROUGH AT BOTTOM HOLE.  REMOVED STIFFENER AND FABRICATED NEW.  INSTALLED PER SRM 55-30-04.   TT, 55,940:30 HOURS.  TC:  32,713.  (X)
